Advanced search
Add to list

Global well-posedness and scattering for the fourth order nonlinear Schrödinger equations with small data in modulation and Sobolev spaces

Author
Organization
Keywords
Global well-posedness, Fourth order nonlinear Schrodinger equations, Small initial data, Modulation and Sobolev spaces, UNIMODULAR FOURIER MULTIPLIERS, HIGHER-ORDER DISPERSION, CAUCHY-PROBLEM, REGULARITY, REPRESENTATION, OPERATORS, MAPS, NLS

Citation

Please use this url to cite or link to this publication:

MLA
Ruzhansky, Michael, Baoxiang Wang, and Hua Zhang. “Global Well-posedness and Scattering for the Fourth Order Nonlinear Schrödinger Equations with Small Data in Modulation and Sobolev Spaces.” JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES 105.1 (2016): 31–65. Print.
APA
Ruzhansky, M., Wang, B., & Zhang, H. (2016). Global well-posedness and scattering for the fourth order nonlinear Schrödinger equations with small data in modulation and Sobolev spaces. JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 105(1), 31–65.
Chicago author-date
Ruzhansky, Michael, Baoxiang Wang, and Hua Zhang. 2016. “Global Well-posedness and Scattering for the Fourth Order Nonlinear Schrödinger Equations with Small Data in Modulation and Sobolev Spaces.” Journal De Mathematiques Pures Et Appliquees 105 (1): 31–65.
Chicago author-date (all authors)
Ruzhansky, Michael, Baoxiang Wang, and Hua Zhang. 2016. “Global Well-posedness and Scattering for the Fourth Order Nonlinear Schrödinger Equations with Small Data in Modulation and Sobolev Spaces.” Journal De Mathematiques Pures Et Appliquees 105 (1): 31–65.
Vancouver
1.
Ruzhansky M, Wang B, Zhang H. Global well-posedness and scattering for the fourth order nonlinear Schrödinger equations with small data in modulation and Sobolev spaces. JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES. 2016;105(1):31–65.
IEEE
[1]
M. Ruzhansky, B. Wang, and H. Zhang, “Global well-posedness and scattering for the fourth order nonlinear Schrödinger equations with small data in modulation and Sobolev spaces,” JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, vol. 105, no. 1, pp. 31–65, 2016.
@article{8585362,
  author       = {Ruzhansky, Michael and Wang, Baoxiang and Zhang, Hua},
  issn         = {0021-7824},
  journal      = {JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES},
  keywords     = {Global well-posedness,Fourth order nonlinear Schrodinger equations,Small initial data,Modulation and Sobolev spaces,UNIMODULAR FOURIER MULTIPLIERS,HIGHER-ORDER DISPERSION,CAUCHY-PROBLEM,REGULARITY,REPRESENTATION,OPERATORS,MAPS,NLS},
  language     = {eng},
  number       = {1},
  pages        = {31--65},
  title        = {Global well-posedness and scattering for the fourth order nonlinear Schrödinger equations with small data in modulation and Sobolev spaces},
  url          = {http://dx.doi.org/10.1016/j.matpur.2015.09.005},
  volume       = {105},
  year         = {2016},
}

Altmetric
View in Altmetric
Web of Science
Times cited: